# SDR UALA2012031901788

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,155 hours, 22,733 cycles
- Engine: Pwa PW2037
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: S343T00366
- Part serial: 267
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG START FOR THE LEFT ENG, THE SPAR VLV LIGHT ILLUMINATED AND GOT EICAS MSG ENG SHUT DOWN.  RESTART ATTEMPTED, AND WAS SUCCESSFUL, BUT THIS IS THE SECOND HIT, SEE HISTORY PTT 0472009.  REPLACED LEFT ENGINE FUEL SHUTOFF VALVE PER MM.
